Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Convolution estimates for some measures on curves


Author: Daniel M. Oberlin
Journal: Proc. Amer. Math. Soc. 99 (1987), 56-60
MSC: Primary 42B15; Secondary 42A85, 43A22
MathSciNet review: 866429
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that $ \lambda $ is a smooth measure on a curve in $ {R^3}$. It is shown that $ \lambda * {L^p}({R^3}) \subset {L^q}({R^3})$ under certain conditions on $ \lambda ,p$ and $ q$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B15, 42A85, 43A22

Retrieve articles in all journals with MSC: 42B15, 42A85, 43A22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0866429-6
PII: S 0002-9939(1987)0866429-6
Article copyright: © Copyright 1987 American Mathematical Society